# SDR CA140217027

- Difficulty date: February 15, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4151171
- Condition: Damaged
- Location: Mlg
- Part time: 439 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A NON SCHEDULED MAIN WHEEL REPLACEMENT THE MECHANIC WAS UNABLE TO UNTORQUE THE MAIN WHEEL AXLE NUT USING THE STANDARD TOOLS, AXLE NUT SOCKET AND .5" BREAKER BAR.  THE NORMAL FINISH TORQUE ON THE MAIN WHEEL AXLE NUT IS 130 FBT/LBS. 550 FBT/LBS WAS REQUIRED TO BE APPLIED USING A .7500" DRIVE TORQUE WRENCH TO BRAKE TORQUE ON THE AXEL NUT.  INNER WHEEL BEARING WAS FOUND EXTREMLY HARD TO REMOVE. NO DAMAGE WAS NOTED TO THE AXLE OR FINISH COATING.  TORQUE WRENCH WAS PERMANETLY DEFORMED.  THIS WHEEL WAS FACTORY NEW.
